The Mathematical Intelligencer

, Volume 37, Issue 1, pp 89–92 | Cite as

Aperiodic Order, Vol. 1, A Mathematical Invitation by Michael Baake and UWE Grimm

NEWYORK: CAMBRIDGE, 2013, 545 PP., US $120.00, ISBN: 978-0-521-86991-1
Reviews Osmo Pekonen, Editor

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Department of Mathematics & StatisticsUniversity of VictoriaVictoriaCanada

Personalised recommendations